# SDR ASAA2022080639384

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 49,111 hours, 14,405 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF LIVE UP, #2 AUTOTHROTTLE DID NOT ADVANCE. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTE SYSTEM TEST WITH NO FAULTS FOUND REF B737-800 AMM 22-31-00-710-802.
